Explicit proof of an inequality related to the Omega-matrix

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)430-450
Number of pages21
JournalNonlinear Theory and Its Applications, IEICE
Volume4
Issue number4
Publication statusPublished - 2013

Cite this

Explicit proof of an inequality related to the Omega-matrix. / Takahashi, Norikazu.

In: Nonlinear Theory and Its Applications, IEICE, Vol. 4, No. 4, 2013, p. 430-450.

Research output: Contribution to journalArticle

@article{a840dea9be8845b883baa93587f47f53,
title = "Explicit proof of an inequality related to the Omega-matrix",
author = "Norikazu Takahashi",
year = "2013",
language = "English",
volume = "4",
pages = "430--450",
journal = "Nonlinear Theory and Its Applications, IEICE",
number = "4",

}

TY - JOUR

T1 - Explicit proof of an inequality related to the Omega-matrix

AU - Takahashi, Norikazu

PY - 2013

Y1 - 2013

M3 - Article

VL - 4

SP - 430

EP - 450

JO - Nonlinear Theory and Its Applications, IEICE

JF - Nonlinear Theory and Its Applications, IEICE

IS - 4

ER -